# SDR DALA2024100809814

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 CRACK WAS FOUND IN STRINGER AT TORSION BOX RUN-OUT AT DOOR 3, STR15LH AT FR 53.5. CORRECTIVE ACTION: REPLACED STRINGER PER A330 SRM 51-72-11. (0597724)
